Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains


Author: Michael Frederick Behrens
Journal: Trans. Amer. Math. Soc. 161 (1971), 359-379
MSC: Primary 30A98; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9947-1971-0435420-9
MathSciNet review: 0435420
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Behrens, The corona conjecture for a class of infinitely connected domains, Bull. Amer. Math. Soc. 76 (1970), 387-391. MR 0256166 (41:825)
  • [2] L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 #5186. MR 0141789 (25:5186)
  • [3] T. Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, N. J., 1969. MR 0410387 (53:14137)
  • [4] -, Localization of the corona problem (to appear).
  • [5] K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 26 #6820. MR 0149330 (26:6820)
  • [6] -, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 0133008 (24:A2844)
  • [7] -, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74-111. MR 35 #5945. MR 0215102 (35:5945)
  • [8] I. J. Schark, Maximal ideals in an algebra of bounded analytic functions, J. Math. Mech. 10 (1961), 735-746. MR 23 #A2744. MR 0125442 (23:A2744)
  • [9] E. L. Stout, Two theorems concerning functions holomorphic on multiply connected domains, Bull. Amer. Math. Soc. 69 (1963), 527-530. MR 27 #275. MR 0150274 (27:275)
  • [10] L. Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241-270. MR 0252665 (40:5884)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A98, 46J15

Retrieve articles in all journals with MSC: 30A98, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0435420-9
Keywords: Algebras of bounded analytic functions, corona theorem, Gleason parts, infinitely connected domains
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society